# SDR USAA2010101992323

- Difficulty date: October 17, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 52,770 hours, 34,964 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C3 - MAJOR REPAIR - CRACK ON FUSELAGE SKIN AT BS 727F + 18, S25L.  REPAIRED FUSELAGE SKIN AT BS 727F + 18, S25L IAW B737 SRM 53-00-01 REPAIR 31.
